Posted by Linda Garratt (18.104.22.168) on September 02, 1999 at 10:52:36:
In Reply to: Kellie posted by Jan on September 01, 1999 at 20:21:56:
I'm on Naramig - currently going through a cycle, but not too bad at the moment - about one h/a every two or three days but on past form they will increase to all day for about two weeks before diminishing - my doctor is marvellous - he prescribed Naramig last year when they were very new - they are very good - take a little longer to work than the Imigran injections and leave me feeling completely washed out and exhausted but pain free. My doc also prescribed me two weeks' worth of sleeping tablets during my worst time, to try to break the cycle and give me at least a few hours sleep, try it, it's not a cure but it helps me through till the next time.
Can I ask, does Kellie experience "waves"??? During my really bad headaches I get to a point where I don't think I can stand the pain and it's as if a tidal wave of numbness washes over my brain and numbs the pain for a few seconds - don't know if this is good or bad but it's very frightening, I don't know if this is a symptom or my body's way of coping with the pain?
Hope Kellie is soon pain free
Post a Followup